I’m on 60 mg of Cymbalta and 2 mg of Abilify. I would love to get off Abilify and haven’t been able to in the past. It’s causing weight gain. Are there other add on meds I could try? Ideas? It’s used to boost my mood. Thanks!
Cymbalta and Abilify - other options?
Question posted by mmmmmm19 on 13 April 2021
Last updated on 14 April 2021
Unfortunately for us many, if not most, psychotropic medications have the potential to cause weight gain by altering the metabolism in some people. But just because you gained weight on Abilify it doesn't necessarily mean you will on another medication because everyone responds differently to these drugs.
If you need a mood booster I would suggest trying Rexulti which, like Abilify, is more energizing than most antipsychotics.
Talk it over with your doctor and let them know that you're concerned about the weight gain... get their professional advice.
Best regards and good luck to you. Weight gain is depressing enough all by itself.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.